| Catalog Number |
0408731000 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Discarded by the customer.
Event or Problem Description
It was reported that during setup prior to a surgical procedure at the user facility, a tear was found on the toga.There was no patient involvement, no delay, no medical intervention and no adverse consequences with this event.